Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 8, Number 4 (2008), 2391-2399.
The number of small covers over cubes
In the present paper we find a bijection between the set of small covers over an –cube and the set of acyclic digraphs with labeled nodes. Using this, we give formulas of the number of small covers over an –cube (generally, a product of simplices) up to Davis–Januszkiewicz equivalence classes and –equivariant homeomorphism classes. Moreover we prove that the number of acyclic digraphs with unlabeled nodes is an upper bound of the number of small covers over an –cube up to homeomorphism.
Algebr. Geom. Topol., Volume 8, Number 4 (2008), 2391-2399.
Received: 3 October 2008
Revised: 4 November 2008
Accepted: 13 November 2008
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Choi, Suyoung. The number of small covers over cubes. Algebr. Geom. Topol. 8 (2008), no. 4, 2391--2399. doi:10.2140/agt.2008.8.2391. https://projecteuclid.org/euclid.agt/1513796938